Translator Disclaimer
December 2018 An indecomposable continuum as subpower Higson corona
Yutaka Iwamoto
Tsukuba J. Math. 42(2): 173-190 (December 2018). DOI: 10.21099/tkbjm/1554170421

Abstract

In this paper, we study topological properties of the subpower Higson coronas of proper metric spaces and show that the subpower Higson corona of the half open interval with the usual metric is an indecomposable continuum. Continuous surjections from Higson-type coronas onto a Higson-type compactifications of the half open interval are also constructed.

Citation

Download Citation

Yutaka Iwamoto. "An indecomposable continuum as subpower Higson corona." Tsukuba J. Math. 42 (2) 173 - 190, December 2018. https://doi.org/10.21099/tkbjm/1554170421

Information

Published: December 2018
First available in Project Euclid: 2 April 2019

zbMATH: 07055229
MathSciNet: MR3934987
Digital Object Identifier: 10.21099/tkbjm/1554170421

Subjects:
Primary: 54D40
Secondary: 54C45, 54D05, 54E40

Rights: Copyright © 2018 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2018
Back to Top